# SDR QXEA2018091000329

- Difficulty date: September 3, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 27,652 hours, 29,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 23 FROM FSX670.00-X698.00 IS CORRODED AROUND FWD FLOOR BOARD ATTACH HOLE. SEAT RAIL NR 23 REMOVED IAW SRM 51-40-07. SEAT RAIL PART NUMBER 85337843-105 INSTALLED IAW SRM 51-42-05 & SRM 51-20-35.
